RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 2  


On Farthest Points of Sets
M. V. Balashov, G. E. Ivanov
163
On Series Containing Products of Legendre Polynomials
A. S. Baranov
171
On Some Integral Properties of Multidimensional Hilbert Operators
L. V. Zhizhiashvili
179
Equality Conditions for the Singular Values of $3\times 3$ Matrices with One-Point Spectrum
Kh. D. Ikramov
187
On the Convergence of the Linear Means of Jacobi Series at Lebesgue Points in the Case of Half-Integer $\alpha$
S. G. Kal'nei
193
On a Class of Inequalities for Orthonormal Systems
B. S. Kashin
204
Contactly Geodesic Transformations of Almost-Contact Metric Structures
V. F. Kirichenko, N. N. Dondukova
209
The Lack-of-Preference Law and the Corresponding Distributions in Frequency Probability Theory
V. P. Maslov
220
An Infinite-Dimensional Generalization of the Jung theorem
V. Nguyen-Khac, K. Nguyen-Van
231
Construction of the Asymptotics of the Solutions of the One-Dimensional Schrödinger Equation with Rapidly Oscillating Potential
P. N. Nesterov
240
Thin Leibniz Algebras
B. A. Omirov
251
Comparison of Discrete Mixed Means Containing Symmetric Functions
R. Kh. Sadikova
262
Finitely Smooth Normal Form of an Autonomous System with Two Pure Imaginary Roots
V. S. Samovol
270
Relative Preimage Problem
O. D. Frolkina
282
On the Structure of the Class $A(\varphi)$
V. Sh. Tsagareishvili
296

Brief Communications
Localized Asymptotic Solutions of the Self-Consistent Field Equation
V. V. Belov, E. I. Smirnova
309
Roots of Random Polynomials over a Finite Field
V. K. Leont'ev
313
On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$
A. A. Pekarskii
317
Letter to the Editor
A. V. Dmitruk, N. V. Kuz'kina
320
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019